M.L. – Arizona
Describe the symptoms and the timeline of the reaction.
I'm a clotter, usually, not a bleeder, and had myself on grape seed extract, along with arginine and vitamin C (because of an MI+stroke I had about five years back). Gung-ho to get the series to help prevent illness in myself and, well, others. No other major, recent healthcare routine changes. Back East: After Pfizer #1: extreme fatigue and constant migraines. Took some ibuprofen, acetaminophen, or aspirin *sparingly*, and *on rotation*, to help chart-through the symptoms. About five days after Pfizer #2: I woke up with a funny feeling in my stomach and was puking up blood and losing consciousness. ER + ICU for five days, surgery, two units of blood, etc. They said I ulcerated my stomach and tore my esophagus. Hospital doctors and nurses all tight-lipped and 1984'ish 'funny' at mention of the vaccine. Doctors out West seemed a little more sympathetic, at first. After physical followup visit, out West, the doctor said no evidence of previous ulceration and healing, just stapes placed in my throat; so, three different stories out of two different sets of doctors. They all seem scared to incur medical license issues or negative PR in admitting anything? It's been a few months and I've been dealing with a longterm, funny hives-like skin rash and still extreme-, fatigue and weakness. Anyway, my recommendation is, is that: if you are on vascular-system modifying medications or supplements of any kind: work with your doctor and change your regiment, one month before the shot, to avoid the combinatoric effect of blood thinners/thickeners with the vaccine; it could save your life and quality of life.
-M.L - Arizona"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.